Modulational instabilities and domain walls in coupled discrete nonlinear Schrödinger equations

Z. Rapti, A. Trombettoni, P. G. Kevrekidis, D. J. Frantzeskakis, Boris A. Malomed, A. R. Bishop

Research output: Contribution to journalArticlepeer-review

Abstract

We consider a system of two discrete nonlinear Schrödinger equations, coupled by nonlinear and linear terms. For various physically relevant cases, we derive a modulational instability criterion for plane-wave solutions. We also find and examine domain-wall solutions in the model with the linear coupling.

Original languageEnglish (US)
Pages (from-to)95-106
Number of pages12
JournalPhysics Letters, Section A: General, Atomic and Solid State Physics
Volume330
Issue number1-2
DOIs
StatePublished - Sep 13 2004
Externally publishedYes

ASJC Scopus subject areas

  • Physics and Astronomy(all)

Fingerprint Dive into the research topics of 'Modulational instabilities and domain walls in coupled discrete nonlinear Schrödinger equations'. Together they form a unique fingerprint.

Cite this